MAUDE Adverse Event Report: CARDINAL HEALTH SUCTION YANKAUER CLEAR BULB TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH SUCTION YANKAUER CLEAR BULB TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K86
Medical Device Problem Codes Crack (1135); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the yankauers are cracked, causing loss of suction, also there is a sharp jagged edge along the line of the crack that could cause patient harm during use.Additional information received stated the or noticed the cracks when they tried to use them.Some were plugged, not just cracked.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Fifty-three samples were received at the manufacturing site for evaluation.Five were received in opened packaging and forty-eight were received in unopened packages.One of the opened samples had a crack in the curved part of the yankauer, and two of the unopened samples were found to have cracks.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.No action plan required at this point.Personnel were notified of the reported condition and preventative maintenance was performed.This complaint will be used for tracking and trending purposes.

Brand Name
SUCTION YANKAUER CLEAR BULB TIP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16303149
Report Number9612030-2023-03543
Device Sequence Number12463332
Product Code GCX
UDI-Device Identifier00885380030157
UDI-Public00885380030157
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK86
Device Catalogue NumberK86
Device Lot Number2224914564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown